Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 186, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 17, 2017, 4:10 PM EDT for Franklin County, Nash County, Wake County, North Carolina. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2017, 4:10 PM EDT (20:10 UTC)
- Expired
- Aug 17, 2017, 4:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Franklin County, NC, Nash County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 40 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 4:30 PM EDT | TSTM WND DMG | Louisburg, NC | FRANKLIN CO EM REPORTS SEVERAL TREES AND LARGE LIMBS BLOWN DOWN BY THUNDERSTORM WINDS IN DOWNTOWN LOUISBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 838 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
436 WUUS52 KRAH 172010 SVRRAH NCC069-127-183-172045- /O.NEW.KRAH.SV.W.0186.170817T2010Z-170817T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Raleigh NC 410 PM EDT THU AUG 17 2017 The National Weather Service in Raleigh has issued a * Severe Thunderstorm Warning for... West central Nash County in central North Carolina... Northeastern Wake County in central North Carolina... Central Franklin County in central North Carolina... * Until 445 PM EDT * At 409 PM EDT, a severe thunderstorm was located near Louisburg, moving southeast at 15 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect potential damage to roofs, siding, and trees. * Locations impacted include... Louisburg, Zebulon, Bunn, Wendell, Spring Hope and Pilot. PRECAUTIONARY/PREPAREDNESS ACTIONS... Straight line winds can blow down trees, power lines, and damage mobile homes and other buildings. Seek shelter in a sturdy structure until the storm has passed. Stay away from windows as flying debris generated by damaging winds can be deadly. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3608 7847 3616 7826 3590 7806 3578 7836 TIME...MOT...LOC 2009Z 335DEG 11KT 3606 7833 HAIL...<.75IN WIND...60MPH $$ WSS
2 follow-up statements
985 WWUS52 KRAH 172029 SVSRAH Severe Weather Statement National Weather Service Raleigh NC 429 PM EDT THU AUG 17 2017 NCC069-127-183-172045- /O.CON.KRAH.SV.W.0186.000000T0000Z-170817T2045Z/ Nash NC-Wake NC-Franklin NC- 429 PM EDT THU AUG 17 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR WEST CENTRAL NASH...EAST CENTRAL WAKE AND SOUTHWESTERN FRANKLIN COUNTIES... At 428 PM EDT, a severe thunderstorm was located near Bunn, or near Louisburg, moving southeast at 15 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect potential damage to roofs, siding, and trees. Locations impacted include... Louisburg, Zebulon, Bunn, Wendell, Spring Hope and Pilot. PRECAUTIONARY/PREPAREDNESS ACTIONS... Straight line winds can blow down trees, power lines, and damage mobile homes and other buildings. Seek shelter in a sturdy structure until the storm has passed. Stay away from windows as flying debris generated by damaging winds can be deadly. To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Raleigh. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3606 7844 3610 7828 3590 7806 3578 7836 TIME...MOT...LOC 2028Z 336DEG 11KT 3600 7832 HAIL...<.75IN WIND...60MPH $$ WSS
138
WWUS52 KRAH 172046
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
446 PM EDT THU AUG 17 2017
NCC069-127-183-172055-
/O.EXP.KRAH.SV.W.0186.000000T0000Z-170817T2045Z/
Nash NC-Wake NC-Franklin NC-
446 PM EDT THU AUG 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL NASH...EAST
CENTRAL WAKE AND SOUTHWESTERN FRANKLIN COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm which
was located near Bunn and rolesville.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3606 7844 3610 7828 3590 7806 3578 7836
TIME...MOT...LOC 2045Z 335DEG 11KT 3596 7830
$$
WSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:51 PM EDT, 19 minutes earlier.
Area forecast discussion, Aug 17, 3:51 PM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 351 PM EDT Thu Aug 17 2017 .SYNOPSIS... A trough of low pressure at the surface will extend across the Piedmont of Virginia south into the Carolinas through Friday. A cold front will move across the area from the west late Friday into Saturday and then stall along the Carolina coast on Sunday. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... As of 325 PM Thursday... Early afternoon surface analysis shows a weak surface trough extending north to south across the western Piedmont of the Carolina's into central Georgia. A low-level southerly flow has strengthened across the area allowing both surface and deep layer moisture to increase. Dew points remain very high with many locations in the Sandhills and southern Coastal Plain reporting dew points in the upper 70s and even an 80 at KMEB at 19Z. Analyzed precipitable water values have increased to 2.0 to 2.3 inches this morning. Scattered showers and storms ongoing across the Piedmont and Coastal Plain at mid afternoon will slowly move east and southeast into the early evening. Additional convection across the higher terrain of western NC associated with an approaching short wave trough will move east into the western Piedmont during the evening. Convective coverage and intensity should wane during the overnight but unlike the past couple of nights, the potential for a few showers or an isolated storm will persist overnight and will carry slight chance PoPs into the pre-dawn hours. The atmosphere is moderately unstable with MLCAPE values of around 1500 J/Kg but modest mid level lapse rates and weak shear should limit severe weather potential. Tall, wet storms with damaging downburst winds and excessive lightning appear to be the main threat. Given the very wet airmass, storms will be efficient rain producers and could produced localized flooding. Temperatures this afternoon climbed into the upper 80s to lower 90s with dewpoints reaching the upper 70s to lower 80s in spots result in heat index values of 105 to 110 in many locations and even a heat index of 116 at 1pm at KMEB. With a good deal of cloud cover and moisture, don't expect temperatures to fall too much tonight. Soupy lows will range in the 73 to 78 range. -Blaes && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... As of 345 PM Thursday... Short wave ridging across the Carolinas will give way to falling heights as a short wave trough dives from the upper Midwest into the Ohio Valley by late friday night. The associated cold front will approach the southern Appalachians friday morning and then move across central NC Friday night reaching the coastal region of the Carolinas on Saturday morning. Another convectively active day is expected on Friday with widely scattered showers and storms expected to develop around midday, especially across the eastern Piedmont and Coastal Plain. Some of the higher resolution convection allowing models suggest that the majority of the convection will be attendant to the surface front and will move into the RAH CWA from the west late in the afternoon and then move southeast across the area during the evening. It will remain humid on Friday with dew points in the lower to mid 70s which combined with highs of 89 to 95 will result in heat index values of 100-105. Dew points today over performed and were in the upper 70s across the Coastal Plain and if that occurs again, a heat advisory would be needed. Will hold off for now and defer to the mid shift to issue any headlines. -Blaes && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 341 PM Thursday... A short wave trough axis will cross the area during the day and evening Saturday, thus a few scattered showers may reform along the stalled front near the coast...so best chance for rain on Saturday and Saturday evening will be east of I-95. Any showers over our area should end shortly after sunset with dry conditions Saturday night. Sunday looks mostly dry as ridging aloft to our south begins to build northward over our area. Then for Monday, the forecast has been trending better the past few model runs, regarding cloud coverage and rain chances, although we're keeping an eye on the weak short wave in the westerly flow aloft, which both the GFS and ECMWF suggest will pass by mostly to our north, but heights over us do trend down during the day. For now will hold cloud coverage around 50% with PoPs slightly below climo...20-30% during the afternoon Monday. The pattern for the rest of the long term period will feature a deepening through over the East, so look for mostly diurnal chance PoPs each day Tue-Thu. Temps Sat-Mon will run a couple degrees above normal with a building ridge, then falling back to or below normal mid-late next week with the deepening trough. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... As of 310 PM Thursday... Scattered showers and thunderstorms across the Piedmont and Coastal Plain early this afternoon will drift slowly east resulting in areas of adverse aviation conditions. Local MVFR to possible IFR restrictions with reduced vsbys and cigs are expected through the early evening impacting the KRDU terminal and especially the KFAY and KRWI terminals. Additional showers and storms are likely to move east from the mountains this afternoon into the western Piedmont this evening resulting in possible restrictions at the KINT and KGSO terminals. Convective coverage and intensity should wane during the overnight but the potential for a few showers or isolated storm will persist. Another round of MVFR fog and stratus is possible again overnight although guidance is less bullish on this than previous days. Light south to southwest winds at 3 to 6kts are expected tonight with southwesterly winds at 5 to 10kts are expected on Friday. Low level flow will increase tonight atop the surface inversion with a southwest wind at 25kts will approach LLWS criteria across the Sandhills with a weaker flow and shear to the north and west. Looking beyond 18Z Friday...Scattered showers and storms are expected on Friday afternoon and evening, ahead of an approaching cold front. The front will shift southeast on Saturday and Sunday with the scattered mainly afternoon and evening showers and storms focused near KFAY. -Blaes && .RAH WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for NCZ026>028- 041>043-075>078-083>086-088-089. && SYNOPSIS...BLAES NEAR TERM...BLAES SHORT TERM...BLAES LONG TERM...NP AVIATION...BLAES
Hazardous weather outlook, Aug 17, 4:10 PM EDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 410 PM EDT Thu Aug 17 2017 NCZ007-021>023-038-039-073-182015- Person-Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly- 410 PM EDT Thu Aug 17 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat index values will approach 100 degrees on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ026>028-041>043-075>078-083>086-088-089-182015- Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 410 PM EDT Thu Aug 17 2017 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat index values of 100 to 104 degrees are expected on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ008>011-024-025-040-074-182015- Granville-Vance-Warren-Halifax-Orange-Durham-Chatham-Montgomery- 410 PM EDT Thu Aug 17 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat index values over 100 degrees are expected again Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 17, 2:49 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Raleigh NC
249 PM EDT THU AUG 17 2017
NCZ077-088-171945-
Harnett NC-Cumberland NC-
249 PM EDT THU AUG 17 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HARNETT AND
NORTHEASTERN CUMBERLAND COUNTIES UNTIL 345 PM EDT...
At 248 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Pope AFB, or 9 miles northeast of Fort Bragg,
moving east at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Fayetteville, Fort Bragg, Dunn, Godwin, Eastover, Wade, Falcon,
Linden and Anderson Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts of this
magnitude are capable of producing tree damage, including isolated
instances of knocking down small or weakened trees.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3512 7895 3521 7897 3528 7895 3532 7854
3530 7858 3527 7858 3525 7862 3520 7863
3520 7864 3517 7863 3517 7864 3514 7864
3512 7865 3512 7864 3511 7865 3509 7866
TIME...MOT...LOC 1848Z 269DEG 15KT 3522 7887
26Local storm report, Aug 17, 3:22 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
322 PM EDT THU AUG 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 2 WSW COATS 35.39N 78.70W
08/17/2017 HARNETT NC 911 CALL CENTER
ONE TREE WAS BLOWN DOWN ON BRICK MILL ROAD.
&&
CBLSpecial weather statement, Aug 17, 3:23 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Raleigh NC
323 PM EDT THU AUG 17 2017
NCZ088-089-172030-
Sampson NC-Cumberland NC-
323 PM EDT THU AUG 17 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SAMPSON AND SOUTHEASTERN
CUMBERLAND COUNTIES UNTIL 430 PM EDT...
At 323 PM EDT, Doppler radar was tracking a strong thunderstorm near
Jerome, or 15 miles southeast of Fayetteville, moving east at 20 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Clinton, Roseboro, Stedman, Salemburg, Autryville, Bushy Lake Natural
Area and Cedar Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3484 7849 3485 7850 3485 7877 3500 7879
3510 7825 3483 7821 3483 7846
TIME...MOT...LOC 1923Z 262DEG 17KT 3492 7869
WSSSpecial weather statement, Aug 17, 3:27 PM EDT, 43 minutes before
Special Weather Statement National Weather Service Raleigh NC 327 PM EDT THU AUG 17 2017 NCZ042-077-078-089-172015- Johnston NC-Sampson NC-Harnett NC-Wayne NC- 327 PM EDT THU AUG 17 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE... NORTHEASTERN SAMPSON...EAST CENTRAL HARNETT AND SOUTHERN JOHNSTON COUNTIES UNTIL 415 PM EDT... At 327 PM EDT, Doppler radar was tracking a strong thunderstorm near Benson, or 17 miles southwest of Smithfield, moving east at 15 mph. Wind gusts up to 50 mph will be possible with this storm. Heavy rain and minor flooding and deadly cloud to ground lightning will also be possible with this storm. Locations impacted include... Dunn, Benson, Princeton, Newton Grove, Grantham and Spivey's Corner. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 50 mph are capable of knocking down small or weakened trees and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3525 7861 3539 7860 3546 7816 3520 7815 TIME...MOT...LOC 1927Z 268DEG 15KT 3531 7852 77
Special weather statement, Aug 17, 3:59 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
359 PM EDT THU AUG 17 2017
NCZ026-027-041-172100-
Nash NC-Franklin NC-Wake NC-
359 PM EDT THU AUG 17 2017
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NASH...NORTHEASTERN
WAKE AND FRANKLIN COUNTIES UNTIL 500 PM EDT...
At 358 PM EDT, Doppler radar was tracking a strong thunderstorm near
Louisburg, moving southeast at 15 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Nashville, Louisburg, Wake Forest, Franklinton, Bunn, Rolesville,
Spring Hope, Youngsville and Purnell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3595 7789 3585 7861 3603 7857 3602 7855
3608 7854 3613 7852 3615 7820
TIME...MOT...LOC 1958Z 335DEG 11KT 3609 7836
WSSSpecial weather statement, Aug 17, 4:05 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
405 PM EDT THU AUG 17 2017
NCZ089-172045-
Sampson NC-
405 PM EDT THU AUG 17 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SAMPSON COUNTY
UNTIL 445 PM EDT...
At 404 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clinton, moving east at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Clinton, Turkey and Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees.
This thunderstorm is also producing an excessive amount of deadly
cloud to ground lightning. Seek shelter indoors and stay away from
windows. If you cannot seek shelter indoors, an enclosed vehicle can
provide safe shelter. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind.
&&
LAT...LON 3503 7851 3514 7850 3518 7839 3520 7816
3513 7816 3512 7817 3509 7817 3505 7815
3499 7816 3499 7842
TIME...MOT...LOC 2004Z 268DEG 14KT 3506 7841
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 9:17 PM EDT | Areal Flood Advisory | RAH | Guilford | 3 hr |
| Aug 17, 1:06 PM EDT | Heat Advisory | RAH | Anson, Cumberland, Edgecombe, Franklin, Harnett, Hoke and 10 more | 6 hr |
| Aug 17, 1:23 PM EDT | Special Weather Statement | RAH | Hoke | 67 min |
| Aug 17, 2:14 PM EDT | Areal Flood Advisory | RAH | Halifax, Vance, Warren | 3 hr |
| Aug 17, 2:22 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston | 28 min |
| Aug 17, 2:49 PM EDT | Special Weather Statement | RAH | Cumberland | 56 min |
| Aug 17, 2:59 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 46 min |
| Aug 17, 3:23 PM EDT | Special Weather Statement | RAH | Sampson | 67 min |
| Aug 17, 3:27 PM EDT | Special Weather Statement | RAH | Johnston | 48 min |
| Aug 17, 3:59 PM EDT | Special Weather Statement | RAH | Franklin, Nash | 61 min |
| Aug 17, 4:05 PM EDT | Special Weather Statement | RAH | Sampson | 40 min |
| Aug 17, 4:31 PM EDT | Special Weather Statement | RAH | Wayne | 59 min |
| Aug 17, 4:44 PM EDT | Special Weather Statement | RAH | Wilson | 61 min |
| Aug 17, 4:47 PM EDT | Special Weather Statement | RAH | Richmond | 58 min |
| Aug 17, 5:26 PM EDT | Special Weather Statement | RAH | Nash | 34 min |
| Aug 17, 5:28 PM EDT | Special Weather Statement | RAH | Anson | 47 min |
| Aug 17, 5:51 PM EDT | Special Weather Statement | RAH | Edgecombe | 54 min |
| Aug 17, 6:10 PM EDT | Special Weather Statement | RAH | Anson | 35 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.